# SDR P5CA2020072700271

- Difficulty date: July 21, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 17,876 hours, 4,886 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUND WHEN #2 PACK ON, ODOR SMELL IN COCKPIT.( PER AMM TASK 21-51-21-004-001/404-015 REV. INSP PACK WATER SEPARATOR AND NO CONTAMINATION FOUND. AFT APU CHANGED PER AMM TASK 21-00-21-102-030 REV 130, CHECK NO ODOR SMELL WHEN OPERATING PACK 2. )
